# SDR DL72L002023

- Difficulty date: October 16, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG BEAM LWR T/E PANEL ATTACH BORES CORRODED.  HOLES 35, 29, 27, 26, 25 REAMED TO .312 PER SRM 57-40D.  28 REAMED TO .359 PER SRM 57-40D.  REAMED 10  8 TO .312 PER SRM 57-40D.  BHEC INSPECT OF FASTENER HOLE FOR CRACKS AND CORROSION.  NO ITEM, TURNED O/D ON IN PROCESS BUSHING AS TREATED AND INSTALLED PER SRM 57-40D.
